Please use this identifier to cite or link to this item:
Type: Journal article
Title: Maladministration and the law of torts
Author: Baker, David
Citation: Adelaide Law Review, 1985; 10(2):207-253
Publisher: Adelaide Law Review Association, School of Law, University of Adelaide
Issue Date: Dec-1985
ISSN: 0065-1915
Appears in Collections:ALR Volume 10, Noes 1-4, 1985-1986

Files in This Item:
File SizeFormat 
alr_V10n2_1985_BakMal.pdf2.17 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.